Algebras and Representation Theory

, Volume 21, Issue 4, pp 683–702 | Cite as

Irreducible Morphisms Between Modules over a Repetitive Algebras

  • Hernán GiraldoEmail author


We describe the irreducible morphisms in the category of modules over a repetitive algebra. We find three special canonical forms: The first canonical form happens when all the component morphisms are split monomorphisms, the second when all the component morphisms are split epimorphisms and the third when there is exactly one irreducible component map. Also, we obtain the same result for the irreducible homomorphisms in the stable category of modules over a repetitive algebra.


Representation theory of algebras Irreducible morphisms and repetitive algebras 

Mathematics Subject Classification (2010)

16G10 16G70 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.



We acknowledge the important collaboration and many, very helpful comments and suggestions of Raymundo Bautista for this work. The results presented here were obtained while the author were visiting the Centro de Ciencias de Matemáticas, UNAM, Unidad Morelia, for whose hospitality I am very grateful. We are deeply thankful to the reviewer(s) for his(hers) (theirs) remarks and suggestions, wich enabled us to improve this article.


  1. 1.
    Arnesen, K.K., Grimeland, Y.: The Auslander-Reiten components of Kb(P r o jΛ), where Λ is a cluster tilted algebra of type Ã. J Algebra Appl. 14(01), 1550005 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Auslander, M., Reiten, I.: Representation theory of artin algebras I I I. Commun. Algebra 3, 239–294 (1975)CrossRefzbMATHGoogle Scholar
  3. 3.
    Bautista, R., Salorio, M.J.S.: Irreducible morphisms in the bounded derived category. J Pure Appl. Algebra 215(5), 866–884 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Bobinski, G.: The almost split triangles for perfect complexes over gentle algebras. J. Pure Appl. Algebra 215(4), 642–654 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Giraldo, H., Marcos, E.: Heart of irreducible morphisms of bounded complexes. Commun. Algebra 44(01), 354–370 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Giraldo, H., Merklen, H.: Irreducible morphisms of categories of complexes. J Algebra 321(10), 2716–2736 (2009)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Happel, D.: Triangulated categories in the representation theory of finite dimensional algebras. Cambridge University Press, Cambridge (1988)CrossRefzbMATHGoogle Scholar
  8. 8.
    Happel, D.: Auslander-Reiten triangles in derived categories of finite-dimensional algebras. Proc. Amer. Math. Soc. 112(3), 641–648 (1991)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Happel, D., Keller, B., Reiten, I.: Bounded derived categories and repetitive algebras. J Algebra 319(4), 1611–1635 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Hughes, D., Waschbüsch, J.: Trivial extensions of tilted algebras. Proc. London Math. Soc. s3-46(2), 347–364 (1983)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer Science+Business Media B.V. 2017

Authors and Affiliations

  1. 1.Instituto de MatemáticasUniversidad de AntioquiaMedellínColombia

Personalised recommendations